# SDR DALA2014091705080

- Difficulty date: September 17, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 86,495 hours, 40,074 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PROXIMITY LIGHTS INOPERATIVE.  REPLACED BROKEN CONNECTOR AT SEAT 29E, CHECKS OK.
